American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Dragomir Šarić. Earthquakes in the length-spectrum Teichm\"uller spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jinhua Fan and Yunping Jiang. Angle geometry in the universal Teichm\"uller space. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Shengjin Huo and Shengjian Wu. The failure of analyticity of Hausdorff dimensions of quasi-circles of Fuchsian groups of the second kind. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Eric Schippers and Wolfgang Staubach. A symplectic functional analytic proof of the conformal welding theorem. Proc. Amer. Math. Soc. 143 (2015) 265-278.
Abstract, references, and article information   
View Article: PDF

[5] Hideki Miyachi and Toshihiro Nogi. On extendibility of a map induced by the Bers isomorphism. Proc. Amer. Math. Soc. 142 (2014) 4181-4189.
Abstract, references, and article information   
View Article: PDF

[6] Sumio Yamada. Convex bodies in Euclidean and Weil-Petersson geometries. Proc. Amer. Math. Soc. 142 (2014) 603-616.
Abstract, references, and article information   
View Article: PDF

[7] Daniele Alessandrini, Lixin Liu, Athanase Papadopoulos and Weixu Su. On various Teichmüller spaces of a surface of infinite topological type. Proc. Amer. Math. Soc. 140 (2012) 561-574. MR 2846324.
Abstract, references, and article information   
View Article: PDF

[8] G. Brock Williams. Circle packing coordinates for the moduli space of tori. Proc. Amer. Math. Soc. 139 (2011) 2577-2585. MR 2784827.
Abstract, references, and article information   
View Article: PDF

[9] Hideki Miyachi and Hiroshige Shiga. Holonomies and the slope inequality of Lefschetz fibrations. Proc. Amer. Math. Soc. 139 (2011) 1299-1307. MR 2748423.
Abstract, references, and article information   
View Article: PDF

[10] Athanase Papadopoulos and Guillaume Théret. Shortening all the simple closed geodesics on surfaces with boundary. Proc. Amer. Math. Soc. 138 (2010) 1775-1784. MR 2587462.
Abstract, references, and article information   
View Article: PDF

[11] Dragomir Saric. Some remarks on bounded earthquakes. Proc. Amer. Math. Soc. 138 (2010) 871-879. MR 2566553.
Abstract, references, and article information   
View Article: PDF

[12] Christopher J. Leininger. Accidental parabolics in the mapping class group. Proc. Amer. Math. Soc. 137 (2009) 1153-1160. MR 2457458.
Abstract, references, and article information   
View Article: PDF

[13] Lee-Peng Teo. The Weil-Petersson geometry of the moduli space of Riemann surfaces. Proc. Amer. Math. Soc. 137 (2009) 541-552. MR 2448574.
Abstract, references, and article information   
View Article: PDF

[14] Toshiyuki Sugawa. The limiting shape of one-dimensional Teichmüller spaces. Proc. Amer. Math. Soc. 136 (2008) 2849-2858. MR 2399050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dragomir Saric. Bounded earthquakes. Proc. Amer. Math. Soc. 136 (2008) 889-897. MR 2361861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zheng Huang. The Weil-Petersson geometry on the thick part of the moduli space of Riemann surfaces. Proc. Amer. Math. Soc. 135 (2007) 3309-3316. MR 2322763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Katsuhiko Matsuzaki. A quasiconformal mapping class group acting trivially on the asymptotic Teichmüller space. Proc. Amer. Math. Soc. 135 (2007) 2573-2579. MR 2302578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. Brock Williams. A circle packing measurable Riemann mapping theorem. Proc. Amer. Math. Soc. 134 (2006) 2139-2146. MR 2215785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hideki Miyachi. On invariant distances on asymptotic Teichmüller spaces. Proc. Amer. Math. Soc. 134 (2006) 1917-1925. MR 2215119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ege Fujikawa. Limit sets and regions of discontinuity of Teichmüller modular groups. Proc. Amer. Math. Soc. 132 (2004) 117-126. MR 2021254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Moonja Jeong and Masahiko Taniguchi. Bell representations of finitely connected planar domains. Proc. Amer. Math. Soc. 131 (2003) 2325-2328. MR 1974628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Guizhen Cui and Yi Qi. Local boundary dilatation of quasiconformal maps in the disk. Proc. Amer. Math. Soc. 130 (2002) 1383-1389. MR 1879961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shengjian Wu. On the Teichmüller theorem and the heights theorem for quadratic differentials. Proc. Amer. Math. Soc. 129 (2001) 765-770. MR 1707534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shen Yu-Liang. A note on Hamilton sequences for extremal Beltrami coefficients. Proc. Amer. Math. Soc. 129 (2001) 105-109. MR 1695107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shen Yu-Liang. On the weak uniform convexity of $Q(R)$ . Proc. Amer. Math. Soc. 124 (1996) 1879-1882. MR 1322941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Chaohui Zhang. Nonextendability of the Bers isomorphism . Proc. Amer. Math. Soc. 123 (1995) 2451-2458. MR 1249895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James W. Anderson. Parabolics on the boundary of the deformation space of a Kleinian group . Proc. Amer. Math. Soc. 123 (1995) 589-591. MR 1223263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Howard Masur. The Teichm\"uller flow is Hamiltonian . Proc. Amer. Math. Soc. 123 (1995) 3739-3747. MR 1283559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Frederick P. Gardiner. On Teichm\"uller contraction . Proc. Amer. Math. Soc. 118 (1993) 865-875. MR 1152277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Harumi Tanigawa. Holomorphic mappings into Teichm\"uller spaces . Proc. Amer. Math. Soc. 117 (1993) 71-78. MR 1113649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2